MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number RP150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 to a5: patient information was not provided.H11: through follow-up communication, livanova learned that the user did not try to change the pump nor to restart the console, and decided to perform hand-crank for almost 80 minutes.Moreover, customer reported that the venous clamp and the electronic gas blender used during the procedure intermittently disappeared from the essenz cockpit display.Livanova tssi representative inspected the involved pump.The roller pump was connected to a specific port of the ep pack console and was found to intermittently appearing on the cockpit, and after a while it completely disconnected.A different pump was connected to the same port for comparison and found to be working properly.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report of a roller pump assembled onto essenz heart-lung machine (hlm) which suddenly stopped during procedure, followed by multiple alarms.Customer performed hand-crack and concluded the case without any further issue.After the end of the procedure, the unit was manually checked and the arterial pump was found properly functioning.There was no patient injury.

Brand Name
ESSENZ ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24142362
Report Number9611109-2026-90020
Device Sequence Number8887692
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRP150
Device Catalogue Number10-90-00
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/21/2026
08/31/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/20/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown